# SDR SWAA2022030325597

- Difficulty date: March 17, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 41,259 hours, 24,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 146A94014
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140CF STA 767+5 SPLICE PLATE HAS CORROSION AT FASTENER HOLES. / REPLACED AFT CARGO FLOOR PANEL 140 CF STA 767+5 SPLICE PLATE (TEE AY) P/N 146A9401-4 TAG # WN6940 ON SHELF IAW B 737-700 IPC 53-00-53-1A-1 INSTALL ON W/O 38994-1600-0027
